Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Effervescent tablets each containing paracetamol 500mg and caffeine 65mg.
Treatment of painful and febrile conditions.
Adults and children 12 years and over: Two tablets dissolved in water up to 4 times a day as required. Maximum of 8 tablets in 24 hours.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.
Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.